I had sex for the first time about 3-4 days ago, and then the second time the night afterwards. But I didn't bleed during the intercourse, The day after I had slightly sharp pains when walking or sitting.Which I've been told is normal. But the day after that, to now I've been having to urinate somewhat frequently. (But I've been drinking a lot of water lately, cause I heard it helps the pain) But as I'm finishing urinating I start to get a stinging/burning sensation in my vaginal area and lower abdomen, and I have been spotting blood. My periods are never exactly on time, but I shouldn't be starting this months for bout a week. I'm not sure what to do, and I'm still a teenager, so my parents are out of the question unless I can just convince them to take me to my doctor so I can ask some questions without my parents knowing.
Hi. First of all I would like to say that I'm not a doctor but I am a female and a mother.
It sounds like you may possibly be either experiencing the early symptoms of a bladder infection based your combined symptoms of lower abdominal tenderness + urgency/pain urinating. It is very easy and common to get a UTI after sex and some women are more prone than others.
1. Urinate as soon as you can after sex.
2. Always wear protection no matter what. If the guy says he's "allergic" there are plenty of alternatives to latex
3. No sexual partners over the age of 18 if you are younger than 17. You put him at risk for being tagged a sexual predator for the rest of his life if you two are caught and it will ruin his life. Thats not fair to him and not worth the risk.
You can go to your pediatricians office and simply tell him/her that you are concerned about a UTI and they will have you pee in a cup to confirm.
Whether or not you choose to discuss your sexual activities with your doctor is up to you. I do encourage parent-teen conversations regarding sex especially when it comes to health concerns but I understand why you may be hesitant. If you want privacy you can call your pediatricians office and ask the nurse if you are allowed to ask questions about sexual health and have your privacy respected.
Its normal to spot for a few days after intercourse.
medication required. Urinary tract infection. If medication is not possible, try this. avoid all softdrinks,sour tastes .sweets etc for the next couple of days.mix half a teaspoon of baking soda ( not baking powder) in a glass of tepid water and drink every few hours. reduce intake once you start getting relief.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.